Translator Disclaimer
June 2016 Categorical construction of the ring of fractions
Mitali Routaray, A. Behera
Author Affiliations +
Tbilisi Math. J. 9(1): 1-8 (June 2016). DOI: 10.1515/tmj-2016-0001

Abstract

It is shown that the ring of fractions of the algebra of all bounded linear operators on a separable infinite dimensional Banach space is isomorphic to the Adams completion of the algebra with respect to a carefully chosen set of morphisms in the category of separable infinite dimensional Banach spaces and bounded linear norm preserving operators of norms at most 1.

Citation

Download Citation

Mitali Routaray. A. Behera. "Categorical construction of the ring of fractions." Tbilisi Math. J. 9 (1) 1 - 8, June 2016. https://doi.org/10.1515/tmj-2016-0001

Information

Received: 21 June 2015; Accepted: 15 December 2015; Published: June 2016
First available in Project Euclid: 12 June 2018

zbMATH: 1382.46058
MathSciNet: MR3456779
Digital Object Identifier: 10.1515/tmj-2016-0001

Subjects:
Primary: 47B07
Secondary: 55P60

Rights: Copyright © 2016 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.9 • No. 1 • June 2016
Back to Top